# SDR MALA040767

- Difficulty date: September 26, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, FLOOR PANEL 141DL DAMAGED.  MAINTENANCE MANUFACTURED FLOOR PANEL IAW SRM 51-42-00, 51-32-00, 53-00-35 FIG 1.  AIRCRAFT RELEASED 10/07/04.
